Change search
ReferencesLink to record
Permanent link

Direct link
On the N=2 supersymmetric Camassa-Holm and Hunter-Saxton equations
University of Cambridge, United Kingdom.ORCID iD: 0000-0001-6191-7769
2009 (English)In: Journal of Mathematical Physics, ISSN 0022-2488, E-ISSN 1089-7658, Vol. 50, no 1, 012704Article in journal (Refereed) Published
Abstract [en]

We consider N=2 supersymmetric extensions of the Camassa-Holm and Hunter-Saxton equations. We show that they admit geometric interpretations as Euler equations on the superconformal algebra of contact vector fields on the 1∫2 -dimensional supercircle. We use the bi-Hamiltonian formulation to derive Lax pairs. Moreover, we present some simple examples of explicit solutions. As a by-product of our analysis, we obtain a description of the bounded traveling-wave solutions for the two-component Hunter-Saxton equation.

Place, publisher, year, edition, pages
2009. Vol. 50, no 1, 012704
National Category
Mathematics Physical Sciences
URN: urn:nbn:se:kth:diva-163824DOI: 10.1063/1.3060125ISI: 000262969800016ScopusID: 2-s2.0-59349092020OAI: diva2:802370

QC 20150427

Available from: 2015-04-12 Created: 2015-04-12 Last updated: 2015-04-27Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Lenells, Jonatan
In the same journal
Journal of Mathematical Physics
MathematicsPhysical Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 10 hits
ReferencesLink to record
Permanent link

Direct link